Right topology for Banach spaces and weak compactness

J D Maitland Wright

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)153-163
Number of pages11
JournalAtti del seminario matematico e fisico dell’ Universita di Modenà e Reggio Emilia
Volume55
Issue number1-2
Publication statusPublished - 2007

Cite this

Right topology for Banach spaces and weak compactness. / Wright, J D Maitland.

In: Atti del seminario matematico e fisico dell’ Universita di Modenà e Reggio Emilia, Vol. 55, No. 1-2, 2007, p. 153-163.

Research output: Contribution to journalArticle

@article{2690db00c49542baae560592580bed03,
title = "Right topology for Banach spaces and weak compactness",
author = "Wright, {J D Maitland}",
year = "2007",
language = "English",
volume = "55",
pages = "153--163",
journal = "Atti del seminario matematico e fisico dell’ Universita di Moden{\`a} e Reggio Emilia",
issn = "1825-1269",
number = "1-2",

}

TY - JOUR

T1 - Right topology for Banach spaces and weak compactness

AU - Wright, J D Maitland

PY - 2007

Y1 - 2007

M3 - Article

VL - 55

SP - 153

EP - 163

JO - Atti del seminario matematico e fisico dell’ Universita di Modenà e Reggio Emilia

JF - Atti del seminario matematico e fisico dell’ Universita di Modenà e Reggio Emilia

SN - 1825-1269

IS - 1-2

ER -